Browse Title Index


 
Issue Title
 
Vol 7, No 1 (2016) The Best Uniform Cubic Approximation of Circular Arcs with High Accuracy Abstract   PDF
Abdalah Rababah
 
Vol 10, No 1 (2019) The Boundedness of Cauchy Integral Operator on a Domain Having Closed Analytic Boundary Abstract   PDF
Yüksel Soykan
 
Vol 10, No 4 (2019) The Domination Number of a Graph \(P_k ((k_1, k_2), (k_3, k_4))\) Abstract   PDF
Monthiya Ruangnai, Sayan Panma
 
Vol 9, No 4 (2018) The Dynamical System for System of Variational Inequality Problem in Hilbert Spaces Abstract   PDF
Narin Petrot, Jittiporn Tangkhawiwetkul
 
Vol 10, No 3 (2019) The Dynamics and Analysis of Stage-Structured Predator-Prey Model With Prey Refuge and Harvesting Involving Disease in Prey Population Abstract   PDF
Azhar Abbas Majeed
 
Vol 4, No 2 (2013) The Faedo-Galerkin Method for the Relativistic Boltzmann Equation Abstract   PDF
Raoul Domingo Ayissi, Norbert Noutchegueme
 
Vol 10, No 1 (2019) The Finite Family \(L\)-Lipschitzian Suzuki-Generalized Nonexpansive Mappings Abstract   PDF
Cholatis Suanoom, Kittikorn Sriwichai, Chakkrid Klin-Eam, Wongvisarut Khuangsatung
 
Vol 5, No 1 (2014) The $k$-Lucas Hyperbolic Functions Abstract   PDF
Dursun Taşçı, Huriye Azman
 
Vol 8, No 3 (2017) The new approach for some coupled fixed point results Abstract   PDF
Esra Yolacan, Hükmi Kızıltunc
 
Vol 3, No 1 (2012) The Proper Elements and Simple Invariant Subspaces Abstract   PDF
Slaviša V. Djordjević
 
Vol 5, No 1 (2014) The Quasi-Hyperbolic Tribonacci and Quasi-Hyperbolic Tribonacci-Lucas Functions Abstract   PDF
Dursun Taşçı, Huriye Azman
 
Vol 9, No 2 (2018) The Rational Distance Problem for Equilateral Triangles Abstract   PDF
Roy Barbara, Antoine Karam
 
Vol 4, No 2 (2013) The Rational Distance Problem for Isosceles Triangles with one Rational Side Abstract   PDF
Roy Barbara, Antoine Karam
 
Vol 7, No 2 (2016) The solutions of the perodic rational recursive systems Abstract   PDF
Kemal Uslu, E. Kilic
 
Vol 5, No 1 (2014) The Sparing Number of the Cartesian Product of Certain Graphs Abstract   PDF
K. P. Chithra, K. A. Germina, N. K. Sudev
 
Vol 12, No 2 (2021) Translation Surfaces in the 3-Dimensional Pseudo-Galilean Space Satisfying: \(\boldsymbol{\bigtriangleup^{\mathrm{II}}\, r_i=\lambda_i r_i}\) Abstract   PDF
Azzi Ahmed, Bekkar Mohammed, Zoubir Hanifi
 
Vol 9, No 4 (2018) Trend of Rainfall Indices at Kg. Kedaik Station, Pahang Abstract   PDF
A.H. Syafrina, K. Badron, A. Norzaida
 
Vol 11, No 1 (2020) Tribonacci and Tribonacci-Lucas Matrix Sequences with Negative Subscripts Abstract   PDF
Yüksel Soykan
 
Vol 10, No 3 (2019) Two Classes of Integrals Involving Extended Wright Type Generalized Hypergeometric Function Abstract   PDF
A. Ghaffar, A. Saif, M. Iqbal, M. Rizwan
 
Vol 1, No 2 (2010) Two Modes Bifurcation Solutions of Elastic Beams Equation with Nonlinear Approximation Abstract   PDF
Mudhir A. Abdul Hussain
 
Vol 7, No 3 (2016) Ulam-Hyers Stability and Well-posedness of the Fixed Point Problems for Contractive Multi-valued Operator in \(b\)-metric Spaces Abstract   PDF
Supak Phiangsungnoen
 
Vol 10, No 1 (2019) User Preferences With Urgent-Time Intervals in a Wireless-Network Abstract   PDF
Hani Alquhayz
 
Vol 12, No 1 (2021) Variational Analysis of an Electro-Elasto-Viscoplastic Contact Problem With Friction and Wear Abstract   PDF
Khezzani Rimi, Tedjani Hadj Ammar
 
Vol 11, No 2 (2020) Vertex and Edge Connectivity of the Zero Divisor graph \(\Gamma[\mathbb{Z}_n]\) Abstract   PDF
B. Surendranath Reddy, Rupali S. Jain, N. Laxmikanth
 
Vol 1, No 1 (2010) Wavelets and Frames Based on Walsh-Dirichlet Type Kernels Abstract   PDF
Yu. A. Farkov
 
Vol 4, No 1 (2013) Weierstrass Representation for Minimal Surfaces into BCV-Spaces Abstract   PDF
M. Koivogui, L. Todjihounde, M. Kourouma
 
Vol 10, No 3 (2019) Weighted \((k,n)\)-arcs of Type \((n-q,n)\) and Maximum Size of \((h,m)\)-arcs in \(\mathrm{PG}(2,q)\) Abstract   PDF
Mustafa T. Yaseen, Ali Hasan Ali, Ibrahim A. Shanan
 
Vol 9, No 1 (2018) Well Posedness of A Common Coupled Fixed Point Problem Abstract   PDF
Hassen Aydi, Mujahid Abbas
 
Vol 1, No 1 (2010) When Every Gorenstein Projective (Resp. Flat) Module is Strongly Gorenstein Projective (Resp. Flat) Abstract   PDF
Najib Mahdou, Mohammed Tamekkante
 
Vol 7, No 2 (2016) \(g\)-Bessel Sequences and Operators Abstract   PDF
Amir Khosravi, Farkhondeh Takhteh
 
Vol 3, No 3 (2012) $\mathcal{AD}$-Frames satisfying Property $\mathcal{B}$ Abstract   PDF
S. K. Kaushik, Varinder Kumar
 
Vol 8, No 1 (2017) \(\Delta\)-Convergence and Uniform Distribution in Lacunary Sense Abstract   PDF
B. Aris, Mehmet Küçükaslan
 
Vol 12, No 1 (2021) \(\mathcal{D}\)-squares and \(E\)-squares Abstract   PDF
Preethi C. S., Minikumari N. S., Jeeja A. V.
 
351 - 383 of 383 Items << < 3 4 5 6 7 8 


eISSN 0975-8607; pISSN 0976-5905